Journal article icon

Journal article

Small-scale spatial dynamics in a fluctuating ungulate population

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Pilkington, J More by this author
Clutton-Brock, T More by this author
Journal:
JOURNAL OF ANIMAL ECOLOGY
Volume:
68
Issue:
4
Pages:
658-671
Publication date:
1999-07-05
DOI:
EISSN:
1365-2656
ISSN:
0021-8790
URN:
uuid:fd28038c-569c-4cad-ae79-bd4975550a43
Source identifiers:
383164
Local pid:
pubs:383164

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP